International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 3, Pages 619-620
Another note on almost continous mappings and Baire spaces
Department of Mathematics, Wayne State University, Detroit 48202, Michigan, USA
Received 2 July 1982
Copyright © 1984 Jingcheng Tong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The following result is proved:
Let be a second countable, infinite topological space with an ascending chain of regular open sets. Then a topological space is a Baire space if and only if every mapping is almost continuous on a dense subset of .
It is another improvement of a theorem of Lin and Lin .